My docs don't know what the cause is and are worried about my taking OTC drugs because the histo is already in my liver. If so, what do you take or do for them? How do you function?
Sorry to be so long in answering your question. As you know, histoplasmosis can spread just about anywhere, since it seems to have spread from your lungs to your liver. Are you on anti-fungal medication? Maybe that is the cause of the headaches.
Regarding your headaches, since everything or just about everything goes through your liver, that's the issue your physician has. I wouldn't take tylenol as that can be rough on your already compromised liver, I think I'd try aspirin or maybe motrin for headaches. If you are that concerned with your seemingly chronic headaches, really they could be related to stress, anxiety, sinus, allergies, tight shoulder and neck muscles and a bunch of other innocuous things.
Best bet, when all else fails, have a detailed conversation with your doc about the why, when and where of your headache problem.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Mar 2011 • 4 answers
Posted 26 Apr 2013 • 2 answers
Posted 19 Apr 2014 • 2 answers
Posted 16 Nov 2015 • 0 answers
Posted 25 Aug 2016 • 0 answers